# SDR A6WA2019020546358

- Difficulty date: January 24, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,099 hours, 37,057 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Multiple Fail
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT SELECTING GEAR UP, RECIEVED NOSE DOOR OPEN WARNING, GEAR DISAGREE WARNING, WOW INPUT CAUTION, STEERING INOP CAUTION, AND  WOW OUTPUT FAIL STATUS, MESSAGES CLEARED AFTER LANDING. TAKEOFF WAS IN ICING CONDITIONS AND ALL HYDRAULICS NORMAL
